RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., Ser. 1, 2005, Volume 12, Number 3, Pages 74–84 (Mi da74)  

This article is cited in 14 scientific papers (total in 14 papers)

Variety of balls in metric spaces of trees

T. I. Fedoryaeva

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Full text: PDF file (243 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.17
Received: 06.06.2005

Citation: T. I. Fedoryaeva, “Variety of balls in metric spaces of trees”, Diskretn. Anal. Issled. Oper., Ser. 1, 12:3 (2005), 74–84

Citation in format AMSBIB
\Bibitem{Fed05}
\by T.~I.~Fedoryaeva
\paper Variety of balls in metric spaces of trees
\jour Diskretn. Anal. Issled. Oper., Ser.~1
\yr 2005
\vol 12
\issue 3
\pages 74--84
\mathnet{http://mi.mathnet.ru/da74}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2197796}
\zmath{https://zbmath.org/?q=an:1249.05090}


Linking options:
  • http://mi.mathnet.ru/eng/da74
  • http://mi.mathnet.ru/eng/da/v12/s1/i3/p74

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. L. Rychkov, “Sufficient conditions for the existence of a graph with a given variety of balls”, J. Appl. Industr. Math., 1:3 (2007), 380–385  mathnet  crossref  mathscinet  zmath
    2. J. Appl. Industr. Math., 2:3 (2008), 341–356  mathnet  crossref  mathscinet  zmath
    3. J. Appl. Industr. Math., 3:1 (2009), 107–116  mathnet  crossref  zmath
    4. A. A. Evdokimov, “Vlozheniya v klasse parametricheskikh otobrazhenii ogranichennogo iskazheniya”, Uchen. zap. Kazan. gos. un-ta. Ser. Fiz.-matem. nauki, 151, no. 2, Izd-vo Kazanskogo un-ta, Kazan, 2009, 72–79  mathnet
    5. T. I. Fedoryaeva, “Tochnye verkhnie otsenki chisla razlichnykh sharov zadannogo radiusa v grafakh s fiksirovannymi chislom vershin i diametrom”, Diskretn. analiz i issled. oper., 16:6 (2009), 74–92  mathnet  mathscinet  zmath
    6. T. I. Fedoryaeva, “On graphs with given diameter, number of vertices, and local diversity of balls”, J. Appl. Industr. Math., 5:1 (2011), 44–50  mathnet  crossref  mathscinet  zmath
    7. T. I. Fedoryaeva, “Majorants and minorants in the graph class with given number of vertices and diameter”, J. Appl. Industr. Math., 7:2 (2013), 153–165  mathnet  crossref  mathscinet
    8. A. A. Evdokimov, T. I. Fedoryaeva, “On the description problem of the diversity vectors of balls”, J. Appl. Industr. Math., 8:2 (2014), 190–195  mathnet  crossref  mathscinet
    9. T. I. Fedoryaeva, “O raznoobrazii sharov grafa zadannogo diametra”, PDM. Prilozhenie, 2015, no. 8, 127–128  mathnet  crossref
    10. T. I. Fedoryaeva, “Vektor raznoobraziya sharov tipichnogo grafa malogo diametra”, Diskretn. analiz i issled. oper., 22:6 (2015), 43–54  mathnet  crossref  mathscinet  elib
    11. T. I. Fedoryaeva, “Vychislenie vektora raznoobraziya sharov zadannogo grafa”, Sib. elektron. matem. izv., 13 (2016), 122–129  mathnet  crossref
    12. T. I. Fedoryaeva, “Stroenie vektora raznoobraziya sharov tipichnogo grafa zadannogo diametra”, Sib. elektron. matem. izv., 13 (2016), 375–387  mathnet  crossref
    13. A. A. Evdokimov, E. P. Kutsenogaya, T. I. Fedoryaeva, “O grafakh polnogo raznoobraziya sharov”, PDM. Prilozhenie, 2016, no. 9, 110–112  mathnet  crossref
    14. A. A. Evdokimov, T. I. Fedoryaeva, “Tree-like structure graphs with full diversity of balls”, J. Appl. Industr. Math., 12:1 (2018), 19–27  mathnet  crossref  crossref  elib
  • Дискретный анализ и исследование операций
    Number of views:
    This page:365
    Full text:76
    References:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020